Penalized likelihood regression for generalized linear models with non-quadratic penalties

Gijbels, Irene, Antoniadis, Anestis, Gijbels, Irène, Nikolova, Mila . Annals of the Institute of Statistical Mathematics 2011. 63 (3) :585-615

Locate this article in:

Bibtex

@article{CIS-252422,
  Author = {Gijbels, Irene and Antoniadis, Anestis and Gijbels, Irène and Nikolova, Mila},
  Title = {Penalized likelihood regression for generalized linear models with non-quadratic penalties},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {63},
  Number = {3},
  Year = {2011},
  Pages = {585--615},
  Keywords = {Smoothing, Thresholding, Denoising, non-parametric regression, Regularized estimation, edge-detection, non-convex analysis, non-smooth analysis}
}

Similar articles